# SDR DALA2020081872811

- Difficulty date: August 16, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 67,332 hours, 28,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH AT FLIGHT ATTENDANTS FORWARD PANEL INOPERATIVE. CORRECTIVE ACTION: FOUND LOOSE CONNECTOR AT BACK OF SWITCH AND SECURED.
